# SDR ASAA2016103018522

- Difficulty date: October 30, 2016
- Submitted: November 3, 2016
- Operation: Air carrier
- Aircraft: N508AS
- Make and model: Boeing 737890
- Aircraft serial: 35691
- Aircraft time: 31,753 hours, 9,609 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 7530 · Compressor Bleed Control
- Part: Actuator
- Part number: 1211313010
- Part serial: VN281
- Condition: Faulted
- Location: Nr 2 Engine
- Part time: 314 hours, 82 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFTER NR 2 ENGINE VSV ACTUATOR TEST, FOUND EEC LONG TIME FAULT 75-10392, VSV POSTION SIGNAL OUT OF RANGE.    REMOVED AND REPLACED VSV ACTUATOR ON NR 2 ENG IAW AMM 75-31-01. PERFORMED, ACTUATOR OPS CHECK AND LEAK TEST IAW AMM 71-00-00. NO DEFECTS NOTED.   ACFT GROUNDED.
